# SDR MASA97064

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99YV
- Make and model: Beech 1900D
- Aircraft serial: UE99
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR SHUTTLE 5003 - DRO-FMN - UPON DEPLANING PASSENGERS IN FMN, THE CABIN DOOR WAS FOUND TO BE DIFFICULT TO OPEN.  MAINTENANCE LUBED THE DOOR CAMS AND HANDLE, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
